MathSciNet Relay Station
MathSciNet bibliographic data
MR293385 46E35 (41A30)
Burenkov, V. I. The approximation of functions from the space $C\sp{r}(\Omega )$ by functions of compact support for an arbitrary open set $\Omega $. (Russian) Dokl. Akad. Nauk SSSR 202 (1972), 16–18.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 08:01:17 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=a0e304c2583b6fdce694d2be826cfb84; path=/; expires=Fri, 06-Jun-2031 08:01:17 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 589 WmoF|ӭT6$)I蘿D>Utw GJ%5=HZ;3T`<ߏ=w!j?K:/&$=czΫNh:z RDLT*\L[VA15xŒc:cڍuRRLUyƧd"* L4 3h0ppQkzdd~F~vh$~"~YjIDYȞZ{PDmssH ~!?~/kD9~2C%~MvǏ6؜{ٮ`ZkV}7£ݏps7KndJ|:E ʄO3E v\Unpǃx r8ưRw^7ÆF~\,h"ܦɬt@A,IT}H6,e)1K4R NS~K3i -MBB(cqkMޤj(+\F;Qeρ3Зq h֛"@"PԊW[ۯy^Ell `1̗_&uN0@\0ަJt#c~-Wc,:]r#%2/a'tU֍> 40HΩ%L?q< X6olںw0YdcU< wf$J֙f~CQD\" mi@;2㔭@Qk[ݼzPrC *mVjTj-8r6}Ȕrhu;pl-ȖFΟ v&